# SDR AALA201604139004

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 27,873 hours, 4,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  3L DOOR EMER EXIT LIGHT LENS COVER FELL OFF ON LANDING.  RE- INSTALLED LENS COVER & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-17-04-01.
